Repository of University of Nova Gorica

Show document
A+ | A- | SLO | ENG

Title:Regular parameter elements and regular local hyperrings
Authors:Bordbar, Hashem (Author)
Cristea, Irina Elena (Author)
Files:URL https://doi.org/10.3390/math9030243
 
Language:English
Work type:Unknown ()
Tipology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Keywords:Krasner hyperring, prime/maximal hyperideal, length of hypermodules, regular local hyperring, parameter elements
Year of publishing:2021
Number of pages:str. 1-13
Numbering:iss. 3, Vol. 9
COBISS_ID:48837891 Link is opened in a new window
UDC:510.3
ISSN on article:2227-7390
URN:URN:SI:UNG:REP:HYLLAMFB
DOI:10.3390/math9030243 Link is opened in a new window
Views:282
Downloads:9
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Mathematics
Shortened title:Mathematics
Publisher:MDPI AG
ISSN:2227-7390
COBISS.SI-ID:523267865 New window

Back